MathSciNet Relay Station
MathSciNet bibliographic data
MR1912225 (2003f:65136) 65L10 (34E15 65-02)
Kadalbajoo, Mohan K.; Patidar, Kailash C. A survey of numerical techniques for solving singularly perturbed ordinary differential equations. Appl. Math. Comput. 130 (2002), no. 2-3, 457–510.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement